MAUDE Adverse Event Report: CALDERA MEDICAL, INC. DESARA BLUE SHORT SUTURE SLING; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR APICAL VAGINAL AND UTERINE PROLAP

CALDERA MEDICAL, INC. DESARA BLUE SHORT SUTURE SLING; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR APICAL VAGINAL AND UTERINE PROLAP
Model Number CAL-DS01BS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The string broke.

Brand Name
DESARA BLUE SHORT SUTURE SLING
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR APICAL VAGINAL AND UTERINE PROLAP
Manufacturer (Section D)
CALDERA MEDICAL, INC.
4360 park terrace drive
westlake village CA 91361
MDR Report Key18967478
Report Number18967478
Device Sequence Number6479276
Product Code OTO
UDI-Device Identifier00890594000735
UDI-Public(01)00890594000735
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/18/2024
Report Date (Section F) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCAL-DS01BS
Device Lot NumberP07018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/18/2024